| Type | Article |
| Authors(s) | Carvalho, J.C.M. |
| Year | 1976 |
| Title | Analecta miridologica: concerning changes of taxonomic position of some genera and species (Hemiptera) |
| Volume | 36 |
| Page(s) | 49-59 |
| Published in/Publisher | Revista Brasileira de Biologia |
| Type | Article |
| Authors(s) | Carvalho, J.C.M. |
| Year | 1976 |
| Title | Analecta miridologica: concerning changes of taxonomic position of some genera and species (Hemiptera) |
| Volume | 36 |
| Page(s) | 49-59 |
| Published in/Publisher | Revista Brasileira de Biologia |